2020, Volume 5
2019, Volume 4
2018, Volume 3
2017, Volume 2
2016, Volume 1
Volume 4, Issue 1, June 2019
Reducing Computational Time of Principal Component Analysis with Chinese Remainder Theorem
Madandola Tajudeen Niyi, Gbolagade Kazeem Alagbe
Pages: 1-7     Published Online: Mar. 30, 2019
DOI: 10.11648/j.dmath.20190401.11
Abstract | Full-Text PDF (653KB)
View 638                 Downloads 77
A Study on Matrices Using Interval Valued Intuitionistic Fuzzy Soft Set and Its Application in Predicting Election Results in India
Somen Debnath
Pages: 8-20     Published Online: Apr. 2, 2019
DOI: 10.11648/j.dmath.20190401.12
Abstract | Full-Text PDF (347KB)
View 629                 Downloads 135
Performance Comparison of Various Kernels of Support Vector Regression for Predicting Option Price
Biplab Madhu, Arindam Kumar Paul, Raju Roy
Pages: 21-31     Published Online: Apr. 10, 2019
DOI: 10.11648/j.dmath.20190401.14
Abstract | Full-Text PDF (739KB)
View 632                 Downloads 91
Computer Simulations of Regulatory Mechanisms of Hepatocyte with Hepatitis B Viruses Interconnected Dynamics
Mahruy Saidalieva, Mohiniso Baxromovna Hidirova, Abrorjon Maxamatsoliyevich Turgunov
Pages: 32-37     Published Online: Apr. 10, 2019
DOI: 10.11648/j.dmath.20190401.15
Abstract | Full-Text PDF (1435KB)
View 626                 Downloads 68
A Lot of Examples of Generalized Weak Bi-Frobenius Algebras
Yan Sun, Xiaohui Zhang
Pages: 38-44     Published Online: Apr. 26, 2019
DOI: 10.11648/j.dmath.20190401.16
Abstract | Full-Text PDF (238KB)
View 583                 Downloads 70
(Alpha, Beta)-Normal and Skew n-Normal Composite Multiplication Operator on Hilbert Spaces
Senthil, Nithya, Suryadevi, David Chandrakumar
Pages: 45-51     Published Online: May 6, 2019
DOI: 10.11648/j.dmath.20190401.17
Abstract | Full-Text PDF (237KB)
View 594                 Downloads 73
New Non-binary Quantum Codes Over Fq+uFq+vFq+uvFq
Leilei Gao
Pages: 52-56     Published Online: May 6, 2019
DOI: 10.11648/j.dmath.20190401.18
Abstract | Full-Text PDF (224KB)
View 559                 Downloads 78
On Topological Indices of Subdivided and Line Graph of Subdivided Friendship Graph
Hifza Iqbal, Jabeen, Zeeshan Saleem Mufti, Muhammad Ozair Ahmad
Pages: 56-60     Published Online: May 6, 2019
DOI: 10.11648/j.dmath.20190401.19
Abstract | Full-Text PDF (415KB)
View 595                 Downloads 106
Browse journals by subject